<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-2042</article-id>
      <title-group>
        <article-title>Fixed points theorems for generalized Cψβ-rational contraction mapping in relational metric space</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <given-names>Anjana</given-names>
          </name>
          <aff>Department of Mathematics, Gharuan, Chandigarh University, Mohali, Punjab, 140413, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Mani</surname>
            <given-names>Naveen</given-names>
          </name>
          <aff>Department of Mathematics, Gharuan, Chandigarh University, Mohali, Punjab, 140413, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Sharma</surname>
            <given-names>Amit</given-names>
          </name>
          <aff>Department of Mathematics, Amity University, Gurugram, Haryana, 122001, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Pingale</surname>
            <given-names>Megha</given-names>
          </name>
          <aff>Department of Mathematics, Guru Gobind Singh College of Engineering and Research Centre, Nashik, Maharashtra, 422001, India</aff>
        </contrib>
      </contrib-group>
      <volume>27</volume>
      <issue>8</issue>
      <fpage>1787</fpage>
      <lpage>1795</lpage>
      <pub-date date-type="pub">
        <day>16</day>
        <month>12</month>
        <year>2024</year>
      </pub-date>
      <abstract>
        <p>In this article, by employing the notion of locally f – transitivity binary relation in relational theoretic metric space, to find the existence and uniqueness of fixed point for single self-map with satisfying Cψβ – rational type contractive mapping. Moreover, some examples are also presented to justify the importance of our proved results. Our main outcome extends and generalize in several existing results of literature.</p>
      </abstract>
      <kwd-group>
        <kwd>Fixed point</kwd>
        <kwd>Binary relation</kwd>
        <kwd>Cψβ - rational type contractive mappings</kwd>
        <kwd>ℜs- connected</kwd>
        <kwd>metric space</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
